# SDR A6WA200100043

- Difficulty date: June 19, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 14,784 hours, 18,227 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7178011
- Part serial: 263
- Condition: Defective
- Location: Cockpit
- Part time: 1 hours, 1 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT WITH HANDLE IN UP POSITION, BOTH UP AND DOWN LIGHTS ON.  MAINTENANCE REMOVED AND REPLACED GEAR SELECTOR HANDLE ASSY, OPS CHECK AND GEAR SWINGS GOOD.
